MathSciNet Relay Station
MathSciNet bibliographic data
MR2192992 60F17 (60F05)
Račkauskas, A.; Zemlys, V. Functional central limit theorem for a double-indexed summation process. Liet. Mat. Rink. 45 (2005), no. 3, 401--412; translation in Lithuanian Math. J. 45 (2005), no. 3, 324–333
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement